# SDR FY4Y197M20110315A

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22464
- Aircraft time: 63,036 hours, 30,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 65217912
- Condition: Corroded
- Location: Rt Wing
- Part time: 63,036 hours, 30,069 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON RT WING INBD MIDFLAP REAR SPAR LOWER CHORD AT WBL142, ORIGINAL THICKNESS 0.121".  AFTER CORROSION REMOVED, THE REMAINED THICKNESS WAS 0.051", AREA WAS 3" X 1".  IT'S BEYOND LIMITED IAW SRM 57-50-1, PAGE 8.  REPAIR METHOD REF SRM 57-50-2, PAGE 9 AND 51-40-4 FIG 1. THE CORROSION LEVEL WAS LEVEL 2.
